# SDR A6WA200460016

- Difficulty date: May 26, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED IN THE LOWER RADIUS OF FLOORBEAM 33B AT LBL 62.0 INCHES.  MAINTENANCE REQUESTED REPAIRS FROM MFG SYSTEMS REF AVMAX FAX 611-1908002. REPAIRED IAW BAE FAX BARA/AVR/6759/04-DC AND BARA/AVR/6752/04-02.  PRIMED IAW BAE 146 AMM 20-10-11.  (M)
